# SDR UPS06M47318

- Difficulty date: July 13, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX T/O 2+30 RECEIVEDD FLASHING IAS COMPARATOR WARNING AND ATS AUTO-PILOT DISENGAGED.  OTHER A/PILOT WORKED TEMP UNTIL SAME INDICATIONS AT SAME TIME REC'D FLAP LIMIT ELEV FEEL & WINDSHEAR INOP.  PURGED PITOT STATIC SYSTEM CAPTS, F/O AND AUX PER MM 34-11-00; REMOVED AND REPLACED NR 1 CADC PER AMM 34-16-01-4; OPS CHECK GOOD PER 34-16-01-5, P/N 4059060- 901, S/N ON 91070371, S/N OFF 95110701; REMOVED AND REPLACED CAPT & F/O PITOT TUBES PER AMM 34-11-01-02; C/W PITOT STATIC SYSTEM HEATER TEST PER AMM 30-32-00 PER QC REQUEST; SYSTEM OPS CHECK GOOD.
